ISSN: 1813-0410

Author : Hadi Abbass, Husein


ON Q-SMARANDACHE COMPLETELY CLOSED IDEAL WITH RESPECT TO AN ELEMENT OF A SMARANDACHE BH-ALGEBRA

Husein Hadi Abbass; Shahrezad Jasim Mohammed

journal of kerbala university, 2013, Volume 9, Issue 1, Pages 147-157

In this paper, we define the concepts of a Q-Smarandache completely closed ideal of a Smarandache BH- algebra and a Q-Smarandache completely closed ideal with respect to an element of a Smarandache BH-algebra.We stated and proved some theorems which determine the relationships between these notions and some types of Q-Smarandache ideals of a Smarandache BH-algebra